en
Scientific article
English

Maximum drawdown and the allocation to real estate

Published inJournal of property research, vol. 21, p. 5-29
Publication date2004
Citation (ISO format)
HOESLI, Martin E., HAMELINK, Foort. Maximum drawdown and the allocation to real estate. In: Journal of property research, 2004, vol. 21, p. 5–29.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:36953
ISSN of the journal0959-9916
563views
0downloads

Technical informations

Creation05/23/2014 10:47:00 AM
First validation05/23/2014 10:47:00 AM
Update time03/14/2023 9:15:58 PM
Status update03/14/2023 9:15:58 PM
Last indexation01/16/2024 10:45:32 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack